# SDR ASAA0180069

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND BOTH LEFT AND RIGHT EMERGENCY OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACKS.  LIGHTS THEN OPERATED NORMALLY.  (M)
